Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 137, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 2, 2012, 11:06 PM CDT for 6 counties in Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2012, 11:06 PM CDT (04:06 UTC)
- Expired
- Jun 3, 2012, 12:00 AM CDT
- In force
- 54 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Gray County, TX, Hemphill County, TX, Lipscomb County, TX, Ochiltree County, TX, Roberts County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 126 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 4.1 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1146 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 2867 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
188 WUUS54 KAMA 030406 SVRAMA TXC179-211-295-357-393-483-030500- /O.NEW.KAMA.SV.W.0137.120603T0406Z-120603T0500Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 1106 PM CDT SAT JUN 2 2012 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN GRAY COUNTY IN THE PANHANDLE OF TEXAS HEMPHILL COUNTY IN THE PANHANDLE OF TEXAS SOUTHERN LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS SOUTHEASTERN OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS EASTERN ROBERTS COUNTY IN THE PANHANDLE OF TEXAS WHEELER COUNTY IN THE PANHANDLE OF TEXAS * UNTIL MIDNIGHT CDT * AT 1102 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF GLAZIER TO 7 MILES SOUTHWEST OF KELLERVILLE...MOVING EAST AT 30 MPH. THIS LINE OF THUNDERSTORMS HAS A HISTORY OF PRODUCING DAMAGING WINDS UP TO 60 MPH. * LOCATIONS IMPACTED INCLUDE... WHEELER... TWITTY... MOBEETIE... NEW MOBEETIE... LAKE MARVIN... KELLERVILLE... GLAZIER... CANADIAN... BRISCOE... ALLISON... LORA... MIAMI... PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3528 10074 3615 10057 3612 10000 3530 9999 TIME...MOT...LOC 0405Z 272DEG 27KT 3612 10038 3530 10057 $$ NF
3 follow-up statements
082 WWUS54 KAMA 030430 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1130 PM CDT SAT JUN 2 2012 TXC357-393-030438- /O.CAN.KAMA.SV.W.0137.000000T0000Z-120603T0500Z/ OCHILTREE TX-ROBERTS TX- 1130 PM CDT SAT JUN 2 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ROBERTS AND SOUTHEASTERN OCHILTREE COUNTIES IS CANCELLED... AT 1128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED. LAT...LON 3529 10055 3614 10041 3612 10000 3530 9999 TIME...MOT...LOC 0428Z 272DEG 27KT 3611 10017 3530 10025 $$ TXC179-211-295-483-030500- /O.CON.KAMA.SV.W.0137.000000T0000Z-120603T0500Z/ GRAY TX-HEMPHILL TX-LIPSCOMB TX-WHEELER TX- 1130 PM CDT SAT JUN 2 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR WHEELER...SOUTHEASTERN LIPSCOMB...HEMPHILL AND EXTREME EAST CENTRAL GRAY COUNTIES... AT 1128 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF GLAZIER TO TWITTY...MOVING EAST AT 30 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CANADIAN...MOBEETIE...LAKE MARVIN...ALLISON AND HIGGINS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3529 10055 3614 10041 3612 10000 3530 9999 TIME...MOT...LOC 0428Z 272DEG 27KT 3611 10017 3530 10025 $$ NF
403 WWUS54 KAMA 030447 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1147 PM CDT SAT JUN 2 2012 TXC179-030456- /O.CAN.KAMA.SV.W.0137.000000T0000Z-120603T0500Z/ GRAY TX- 1147 PM CDT SAT JUN 2 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL GRAY COUNTY IS CANCELLED... AT 1146 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED. LAT...LON 3529 10034 3613 10020 3612 10000 3530 9999 TIME...MOT...LOC 0446Z 272DEG 27KT 3610 10000 3529 10009 $$ TXC211-295-483-030500- /O.CON.KAMA.SV.W.0137.000000T0000Z-120603T0500Z/ HEMPHILL TX-LIPSCOMB TX-WHEELER TX- 1147 PM CDT SAT JUN 2 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTHEASTERN WHEELER...SOUTHEASTERN LIPSCOMB AND EASTERN HEMPHILL COUNTIES... AT 1146 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HIGGINS TO 6 MILES EAST OF TWITTY...MOVING EAST AT 30 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE MARVIN...BRISCOE...ALLISON AND WHEELER. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3529 10034 3613 10020 3612 10000 3530 9999 TIME...MOT...LOC 0446Z 272DEG 27KT 3610 10000 3529 10009 $$ NF
922 WWUS54 KAMA 030453 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1153 PM CDT SAT JUN 2 2012 TXC211-295-483-030502- /O.EXP.KAMA.SV.W.0137.000000T0000Z-120603T0500Z/ HEMPHILL TX-LIPSCOMB TX-WHEELER TX- 1153 PM CDT SAT JUN 2 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WHEELER...SOUTHEASTERN LIPSCOMB AND EASTERN HEMPHILL COUNTIES WILL EXPIRE AT MIDNIGHT CDT... AT 1152 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING WAS EXITING THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 3529 10034 3613 10020 3612 10000 3530 9999 TIME...MOT...LOC 0452Z 272DEG 27KT 3610 9994 3529 10004 $$ NF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 7:09 PM CDT, 3 hours 57 minutes earlier.
Area forecast discussion, Jun 2, 7:09 PM CDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 709 PM CDT SAT JUN 2 2012 .UPDATE... HAVE EXTENDED SVR TSTM WATCH 341 LOCALLY FOR MORE OF WRN TX PNHDL COUNTIES BASED ON LATEST RADAR TRENDS AND IN COORDINATION WITH SPC. ANDRADE && .PREV DISCUSSION... /ISSUED 606 PM CDT SAT JUN 2 2012/ AVIATION... MAIN AVIATION CONCERN THIS EVENING WILL BE ISOLATED THUNDERSTORMS. THUNDERSTORMS WILL MOVE OFF THE MOUNTAINS OF NEW MEXICO AND A FEW WILL DEVELOP ALONG BOUNDARIES IN THE WESTERN TEXAS PANHANDLE. HAVE INCLUDED SOME VCTS WORDING FOR ALL TAF SITES THIS EVENING. EXPECT THUNDERSTORM ACTIVITY TO WANE AS SUN SETS. THEREFORE...AFTER 06Z-08Z SOUTHERLY WINDS OF 10 TO 15 KTS WITH VFR CIGS AND VISIBILITIES FORECAST UNTIL THE NEXT ROUND OF THUNDERSTORMS DEVELOPS ON SUNDAY. GARCIA PREV DISCUSSION... /ISSUED 546 PM CDT SAT JUN 2 2012/ DISCUSSION... NEXT CROP OF SHOWERS AND TSTMS CURRENTLY FORMING OVER HIGHER TERRAIN OF ERN NM AND SERN CO AND ALONG CONVECTIVE OUTFLOW BOUNDARIES IN TX PNHDL AND TX SOUTH PLAINS FROM PREVIOUS DAYS STORMS. SUFFICIENT DAYTIME HEATING AND ATMOPHSERIC INSTABILITY ALONG WITH PRESENCE OF LOW LEVEL MOISTURE AND SOME MINOR WIND SHEAR AND APPROACHING MINOR UPPER LEVEL SHORTWAVE TROF ALSO AIDED IN THE DEVELOPMENT OF THESE STORMS. EXPECT THESE STORMS TO CONTINUE THRU EVENING HOURS BEFORE COVERAGE DECREASES. HIGHEST POPS ACROSS NRN ZONES IN THE NEIGHBORHOOD OF 50 PERCENT...WITH 40 PERCENT VALUES ACROSS THE SRN ZONES. SOME STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS PRIMARY HAZARDS. LATEST SHORT RANGE MODELS ARE IN REASONABLE AGREEMENT FOR THE FIRST FEW PERIODS. HOWEVER...THEY DIFFER ON WHERE...WHEN...OR IF ANY TSTMS WILL DEVELOP. GIVEN SUFFICIENT MOISTURE...HEATING...AND INSTABILITY... DO THINK THERE WILL BE A THREAT FOR TSTMS LATER SUNDAY AFTERNOON AND EVENING JUST ABOUT ANYWHERE...MORE ISOLD ACROSS FAR WRN COUNTIES WHERE MOISTURE MAY MIX OUT COMPARED TO ERN ZONES. WEAK COLD FRONT WILL PUSH SWD THRU FCST AREA LATER SUNDAY AFTERNOON AND NIGHT. UPSLOPE LOW LEVEL FLOW PROGGED FOR EARLY PART OF NEXT WEEK. MOISTURE IS FORECAST TO REMAIN TRAPPED BENEATH UPPER LEVEL RIDGE WITH MINOR...HARD TO TIME SHORTWAVE TROFS WANDERING AROUND THE REGION. ALSO...DIFFICULT TO PINPOINT CONVECTIVE OUTFLOW BOUNDARIES OR RESIDUAL WEAK FRONTAL BOUNDARIES WILL LIKELY SERVE AS FOCI FOR SFC BASED TSTM DEVELOPMENT THROUGHTOUT THE COMING WEEK. ALL THE ABOVE IS FAIRLY TYPICAL OF EARLY TO MID JUNE AND SUPPORTS MENTION OF AT LEAST ISOLD TSTMS NEARLY EACH AFTERNOON AND NIGHT FOR MUCH OF NEXT WEEK. DECIDED TO INCLUDE SLGT CHC POPS ALL ZONES MONDAY THRU THURSDAY NIGHT. TRYING TO TARGET WHICH PARTS OF PNHDLS WILL HAVE A THREAT THIS FAR OUT IS AN EXERCISE IN PLAYING RUSSIAN ROULETTE AND WAS NOT COMFORTABLE DOING THAT. THEREFORE...USED A SHOTGUN APPROACH TO POPS FROM MON THRU THURSDAY NIGHT...WHICH CAN BE REFINED AS TIME GETS CLOSER. LATER SHIFTS MAY NEED TO CONSIDER EXTENDING LOW POPS INTO FRIDAY IF NECESSARY IF MEDIUM RANGE MODELS VERIFY. ANDRADE FIRE WEATHER... NEITHER ELEVATED NOR CRITICAL FIRE WEATHER CONDITIONS ARE ANTICIPATED THROUGH AT LEAST THE MIDDLE OF NEXT WEEK DUE TO RECENT RAINS ALONG WITH CONTINUED CHANCES FOR MORE SHOWERS AND THUNDERSTORMS DURING THE NEXT FEW DAYS. ANDRADE && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. &&
Hazardous weather outlook, Jun 2, 7:06 PM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 706 PM CDT SAT JUN 2 2012 OKZ001>003-TXZ001>020-031100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 706 PM CDT SAT JUN 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE OKLAHOMA AND TEXAS PANHANDLES THROUGH TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE...WITH LARGE HAIL UP TO TWO INCHES IN DIAMETER AND DAMAGING WINDS IN EXCESS OF 60 MPH POSSIBLE. AS A RESULT...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE WESTERN AND CENTRAL OKLAHOMA PANHANDLE AS WELL AS THE WESTERN HALF OF THE TEXAS PANHANDLE UNTIL 11 PM CDT THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SUNDAY AFTERNOON THROUGH THURSDAY NIGHT. SOME OF THE STORMS THAT DEVELOP MAY BECOME STRONG TO SEVERE ON ANY OF THOSE DAYS... WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION THROUGH THIS EVENING...AND THEN AGAIN LATE SUNDAY AFTERNOON AND EVENING. SPOTTER ACTIVATION MAY ALSO BECOME NECESSARY AT TIMES MUCH OF NEXT WEEK. ANDRADE
In the hours before
Special weather statement, Jun 2, 10:36 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1036 PM CDT SAT JUN 2 2012 TXZ008-009-030430- HUTCHINSON TX-ROBERTS TX- 1036 PM CDT SAT JUN 2 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT FOR ROBERTS AND HUTCHINSON COUNTIES. AT 1030 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 29 MILES NORTHEAST OF BORGER TO THE CITY OF BORGER...MOVING EAST AT 20 MPH. GUSTY WINDS TO AROUND 55 MPH ARE POSSIBLE WITH THESE STORMS. NF
Local storm report, Jun 2, 10:40 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
1040 PM CDT SAT JUN 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM TSTM WND GST 22 SSE CLAUDE 34.81N 101.21W
06/02/2012 E61 MPH ARMSTRONG TX BROADCAST MEDIA
SCHOOLNET REPORT
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER AMA1200493
JMGSpecial weather statement, Jun 2, 10:42 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1042 PM CDT SAT JUN 2 2012 TXZ009-010-030415- HEMPHILL TX-ROBERTS TX- 1042 PM CDT SAT JUN 2 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT FOR ROBERTS AND HEMPHILL COUNTIES. AT 1040 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST OF CANADIAN TO 3 MILES SOUTH OF MIAMI...MOVING EAST AT 30 MPH. ONE HALF INCH HAIL AND WINDS AROUND 55 MPH ARE POSSIBLE. NF
Local storm report, Jun 2, 10:45 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1045 PM CDT SAT JUN 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM TSTM WND DMG BOOKER 36.46N 100.54W
06/02/2012 LIPSCOMB TX TRAINED SPOTTER
TREES BLOWN DOWN
&&
EVENT NUMBER AMA1200495
KRAUSESpecial weather statement, Jun 2, 10:48 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1048 PM CDT SAT JUN 2 2012 TXZ009-010-030415- HEMPHILL TX-ROBERTS TX- 1048 PM CDT SAT JUN 2 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT FOR ROBERTS AND HEMPHILL COUNTIES. AT 1040 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST OF CANADIAN TO 3 MILES SOUTH OF MIAMI...MOVING EAST AT 30 MPH. ONE HALF INCH HAIL AND GUSTY WINDS TO AROUND 55 MPH ARE POSSIBLE. NF
Local storm report, Jun 2, 11:04 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1104 PM CDT SAT JUN 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM TSTM WND DMG 2 SW DARROUZETT 36.42N 100.35W
06/02/2012 LIPSCOMB TX TRAINED SPOTTER
4 INCH DIAMETER TREE LIMBS DOWNED. TRAINED SPOTTER
ESTIMATED WINDS AT 60 MPH.
&&
EVENT NUMBER AMA1200496
JMGThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:10 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Randall | 50 min |
| Jun 2, 10:46 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 59 min |
| Jun 2, 11:03 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 57 min |
| Jun 3, 6:18 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 57 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.